| Catalog Number |
130-03-735 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/28/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00388; 130-03-732, s807 - pain, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery - due to secondary patella replacement with empower lying down, operated on date due to femoropatellar hyperpressure.Persistent pain with disturbed sleep and inability to bear weight in everyday life.